Equate Ibuprofen Tablets, 200mg - 500ct

US $6.98

Availability: In Stock

UPC: 681131700207

Brand Name: Equate

Product Category: Pain Relievers

Equate Extra Strength 500mg Pain Reliever Caplets temporarily relieve minor aches and pains due to:
Muscle aches
Minor pain or Arthritis
Headache
Toothache
Backache
Common cold
Menstrual cramps
Fever
  • Model No.: S16212E/64790
  • Shipping Weight (in pounds): 0.2
  • Product in Inches (L x W x H): 4.5 x 3.5 x 4.5
  • Assembled in Country of Origin: USA
  • Origin of Components: USA
  • Walmart No.: 552873120

where is this product manufactured?


Answer : The label says, "Product of India."


Answer : Walmart is listed as the distributor. No listing on the bottles where caplets are manufactured.


Answer : Wyeth Consumer Healthcare. Says it on the bottle. Small print though.


Answer : The Equate Ibuprofen Tablets are made in the United States.



Where Can I find the MSDS?

where would I find the msds for Equate Ibuprofen tablets 200 mg? I cannot seem to locate it.


Answer : You will have to contact Walmart directly and request a MSDS from them.


Answer : For a copy of the MSDS for the Equate Ibuprofen Tablets, please contact our Customer Care at (888) 287-1915.


Answer : I have seen them on the bottle or the box they come in. Its in such small print you can't always see it. Or sometimes you have to peel something.



is this product gluten free?


Answer : Gluten is not listed as an active or inactive ingredient.


Answer : yes


Answer : The Equate Ibuprofen Tablets are gluten free.



Can't beat this value!

Only Ibuprofen I buy! Excellent value and same quality as name brand!


Equal to major brands and much cheaper.

This product, like all Equate products, is equal to the same product offered by major retailers. It is also much more economical and is an excellent value.


Good stuff Great Price

As expect and at very nice price.


swolen

Had large swolen toe for several days this product took away very fast


Excellent

Works like regular Motrin.


Just as Good as the Name Brand!

I've been using Equate brand ibuprofen for many years. I've always been satisfied with the quality and I have never felt it was inferior to any of the name brands. It works great for all my family's aches & pains and reduces inflammation.


Good Transaction

Fast shipment - merchandise as advertised. Recommend seller.


The only pill I can swallow whole

Too bad I had to order online. Not sure why the stores here in Kalamazoo do not carry the rectangle style pill.


Good for aches and pain

Good for aches and pain.


Good product

This product works well, and it is reasonably priced


nice price, great fast service

great item, great savings


great value

superlative generic alternative


great pain reliever

we like it very much relieves pain good


Every Pain And Ache Gone!!!

I started taking this for my Hands, ankle and Shoulder and the pain was gone within 2 hours of consumption. Also Works for fevers (as stated on bottle).


Excellent product!

Capsules are easy to swallow and easy on the stomach. Very satisfied with quality and price. Highly recommend.


THE PRODUCT IS AS GOOD AS NAME BRAND, BUT AT A MUCH BETTER PRICE.


Great price for a great product! Same as name brand without huge price. Great value size as well.


What can I say about Ibuprofen? The 500 ct is nice. I actually kept smaller bottles of empty Ibuprofen bottles and I use this big one to refill them. Very nice value.


GREAT GENERIC

These pills are great for someone who needs ibuprofen. They work just as well as the brand name & at a much lower price.


good product...you DO NOT have to buy name brand..ibuprofen is ibuprofen


Write Your Review